# SDR DL76L960186

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Relay
- Condition: Defective
- Location: E4 Rack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ALL CABIN SERVICE AND ENTRY DOORS, THE SLIDE ARMED LIGHT WILL NOT FLASH IN ARMED MODE WITH THE HANDLE SLIGHTLY PULLED.  REPLACED DEFECTIVE RELAY, OPERATION NORMAL.
